Mathematical model and optimization in production investment

Chaochun Qu, Ping Wang, Huakang Yang

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We study a kind of nonlinear programming models derived from various investment problems, like industrial production investment, educational investment, farming investment, etc. We will analyze the properties of solutions of the models and obtain a polynomial algorithm. We will also apply our theory to a concrete example to demonstrate the algorithm complexity.

Original languageEnglish (US)
Article number6906
Pages (from-to)389-398
Number of pages10
JournalApplied Mathematics and Computation
Volume130
Issue number2-3
DOIs
StatePublished - Jan 1 2002

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Mathematical model and optimization in production investment'. Together they form a unique fingerprint.

  • Cite this